# SDR UIEA2016101700813

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 92,597 hours, 17,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY IGHTS INOPERATIVE.  REPLACED THE LAMPS IAW AMM TASK 35-51-07-962-028.  OPS CHECKED GOOD IAW AMM TASK 33-51-90-215-105.
